# SDR SWAA2025072894892

- Difficulty date: July 24, 2025
- Submitted: July 28, 2025
- Operation: Air carrier
- Aircraft: N8312C
- Make and model: Boeing 737-8H4
- Aircraft serial: 38809
- Aircraft time: 42,402 hours, 20,144 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CEILING E LIGHT AT ROW 17 MISSING LENS COVER<[01] REMOVED AND REPLACED CEILING E LIGHT ASSEMBLY AT ROW 17 IAW AMM 33-51-03.
